Dual quaternion theory over HGC numbers
*Gülsüm Yeliz ŞentürkCorresponding authorgysenturk@gelisim.edu.trDepartment of Computer EngineeringFaculty of Engineering and ArchitectureIstanbul Gelisim UniversityIstanbul, 34310,, TürkiyeView full profile → , Nurten Gürsesnbayrak@yildiz.edu.trDepartment of MathematicsFaculty of Arts and SciencesYildiz Technical UniversityIstanbul, 34220, TürkiyeView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 11 Aug 2021
- Accepted:
- 03 Feb 2022
- Published Online:
- 24 Jan 2024
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JDMSC-1611
- Pages:
- 117–142
Abstract
Keywords
Subject Classifications
References
[1] Hamilton, W. R. On quaternions; or on a new system of imaginaries in algebra. The London, Edinburgh, and Dublin Philosophical Magazine and Journal of Science, 33(219), 58-60 (1848).
[2] Segre, C., Le rappresentazioni reali delle forme complesse e gli enti iperalgebrici (The real representation of complex elements and hyperalgebraic entities). Math. Ann. 40, 413-467 (1892).
[3] Catoni, F., Boccaletti, D., Cannata, R., Catoni, V., Nichelatti, E., Zampetti, P. The mathematics of Minkowski space-time with an introduction to commutative hypercomplex numbers. Birkhauser Verlag, Basel, Boston, Berlin (2008).
[4] Olariu, S. Complex numbers in n dimensions. North-Holland Mathematics Studies, Elsevier, Amsterdam, Boston (2002).
[5] Cockle, J. On certain functions resembling quaternions and on a new imaginary in algebra. Lond-Dublin-Edinb. Philos. Mag. 3(33), 435-439 (1848).
[6] Kantor, I., Solodovnikov A. Hypercomplex numbers. Springer-Verlag, New York (1989).
[7] Alfsmann, D. On families of 2N-dimensional hypercomplex algebras suitable for digital signal processing. in Proc. European Signal Processing Conf. (EUSIPCO 2006), Florence, Italy (2006).
[8] Majernik, V. Multicomponent number systems. Acta Physica. Polonica A, 90(3), 491-498 (1996).
[9] Fjelstad, P., Sorin, G. Gal. n-dimensional hyperbolic complex numbers. Adv. Appl. Clifford Algebr. 8(1), 47-68 (1998).
[10] Price, G.B. An introduction to multicomplex spaces and functions. Marcel Dekker Inc., New York (1991).
[11] Rochon, D., Shapiro, M. On algebraic properties of bicomplex and hyperbolic numbers. An. Univ. Oradea Fasc. Mat. 11, 71-110 (2004).
[12] Cheng H.H., Thompson S. Dual polynomials and complex dual numbers for analysis of spatial mechanisms. in: Proc. of ASME 24th Biennial Mechanisms Conference, Irvine, CA, 19-22 August 1996.
[13] Cheng, H.H., Thompson, S. Singularity analysis of spatial mechanisms using dual polynomials and complex dual numbers. ASME. J. Mech. Des. 121(2), 200-205 (1999).
[14] Messelmi, F. Dual-complex numbers and their holomorphic functions. hal-01114178 (2015).
[15] Akar, M., YÜce, S., Şahin, S. On the dual hyperbolic numbers and the complex hyperbolic numbers. Journal of Computer Science and Computational Mathematics, 8(1), 1-6 (2018).
[16] Bilgin, M., Ersoy, S. Algebraic properties of bihyperbolic numbers. Adv. Appl. Clifford Algebr. 30, 13 (2020).
[17] Pogorui, A.A., Rodriguez-Dagnino, R. M., Rodrigue-Said, R.D. On the set of zeros of bihyperbolic polynomials, Complex Var. Elliptic Equ. 53(7), 685-690 (2008).
[18] Catoni, F., Cannata, R., Catoni, V., Zampetti, P. N-dimensional geometries generated by hypercomplex numbers. Adv. Appl. Clifford Algebr. 15(1), 1-25 (2005).
[19] Gürses, N., Şentürk, G.Y, Yüce, S. A study on dual-generalized complex and hyperbolic-generalized complex numbers. Gazi University Journal of Science, 34(1), 180-194 (2021).
[20] Schutte, H. D., Wenzel, J. Hypercomplex numbers in digital signal processing. In IEEE International Symposium on Circuits and Systems, IEEE, 1557-1560 (1990).
[21] Harkin, A.A., Harkin, J.B. Geometry of generalized complex numbers. Math. Mag. 77(2), 118-129 (2004).
[22] Majernik, V. Basic space-time transformations expressed by means of two-component number systems. Acta Physica Polonica A, 3(86), 291-295 (1994).
[23] Yaglom, I.M. Complex numbers in geometry. Academic Press, New York (1968).
[24] Sobczyk, G. The hyperbolic number plane. College Math. J. 26(4), 268-280 (1995).
[25] Fjelstad, P. Extending special relativity via the perplex numbers, Amer. J. Phys. 54(5), 416-422 (1986).
[26] Yaglom, I.M. A simple non-Euclidean Geometry and its physical basis. Springer-Verlag, NewYork (1979).
[27] Study, E. Geometrie der Dynamen. Mathematiker Deutschland Publisher, Leibzig (1903).
[28] Pennestrì, E., Stefanelli, R. Linear algebra and numerical algorithms using dual numbers. Multibody Syst. Dyn. 18(3), 323-344 (2007).
[29] Koshy, T. Fibonacci and Lucas numbers with applications. John Wiley & Sons (2019).
[30] Horadam, A.F., Complex Fibonacci numbers and Fibonacci quaternions. Amer. Math. Monthly. 70(3), 289-291 (1963).
[31] Iyer, M.R. Some results on Fibonacci quaternions. Fibonacci Quart. 7(3), 201-210 (1969).
[32] Halici, S. On fibonacci quaternions. Adv. Appl. Clifford Algebr. 22(2), 321-327 (2012).
[33] Halici, S., On bicomplex Fibonacci numbers and their generalization. In Models and Theories in Social Systems. Springer, Cham, 509-524 (2019)
[34] Karataş, A., Halici, S. Some properties of bicomplex Pell and Pell-Lucas numbers. Journal of Information and Optimization Sciences, 42(3), 701-709 (2021).
[35] Güngör, M.A., Azak, A.Z. Investigation of dual-complex Fibonacci, dual-complex Lucas numbers and their properties. Adv. Appl. Clifford Algebr. 27(4), 3083- 3096 (2017).
[36] Cihan, A., Azak, A. Z., Güngör, M. A., Tosun, M. A study on dual hyperbolic Fibonacci and Lucas numbers. An. Stiint. Univ. “Ovidius” Constanta Ser. Mat. 27(1), 35-48 (2019).
[37] Bród, D., Szynal-Liana, A., Włoch, I. On some combinatorial properties of bihyperbolic numbers of the Fibonacci type. Math. Methods Appl. Sci. 44(6), 4607-4615 (2021).
[38] Azak, A. Z. Some new identities with respect to bihyperbolic Fibonacci and Lucas numbers. International Journal of Sciences: Basic and Applied Sciences, 60, 14-37 (2021).
[39] Karakaş, A. M., Karakaş, M. A new BK-space defined by regular matrix of Lucas numbers. Journal of Interdisciplinary Mathematics, 22(6), 837-847 (2019).
[40] Clifford, W.K. Preliminary sketch of bi-quaternions. Proc. Lond. Math. Soc. s1–4(1), 381-395 (1873).
[41] Majernik V. Quaternion formulation of the Galilean space-time transformation. Acta Phy. Slovaca. 56, 9-14 (2006).
[42] Ercan, Z., Yüce, S. On properties of the dual quaternions. Eur. J. Pure Appl. Math. 4(2), 142-146 (2011).
[43] Majernik, V., Nagy, M. Quaternionic form of Maxwell’s equations with sources. Lett. Nuovo Cimento. 16, 165-169 (1976).
[44] Kulaç, Y., Tosun, M. Some equations on p-complex Fibonacci numbers. in: AIP Conference Proceedings, 1926, 1, p. 020024 (2018). AIP Publishing LLC.
[45] Church, C.A., Bicknell, M. Exponential generating functions for Fibonacci identities. Fibonacci Quart. 11(3), 275-281 (1973).
[46] Köken, F., Bozkurt D. On Lucas numbers by the matrix method. Hacet. J. Math. Stat. 39(4), 1-5 (2010).
[47] Yüce, S., Aydın, F.T. A new aspect of dual Fibonacci quaternions. Adv. Appl. Clifford Algebr. 26(2), 873-884 (2016).




